MAUDE Adverse Event Report: STRYKER SPINE-FRANCE TRIO CONNECTOR 3.5 MM HEX SOCKET FOR TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE TRIO CONNECTOR 3.5 MM HEX SOCKET FOR TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48906075
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; torque wrench tip broke while final tightening.Tip was then stuck in connector and had to burr it out.
 
Additional Manufacturer Narrative
Lot # 12c457.Method: visual inspection; device history review; complaint history review; risk assessment.Results: the device was examined and confirmed to be fractured at the tip.Additionally, it was confirmed that the device was over 3 years old.Conclusion: the most likely cause of this event is wear of the device as a result of its use for an extended period of time.
 
Event or Problem Description

Brand Name
TRIO CONNECTOR 3.5 MM HEX SOCKET FOR TORQUE WRENCH
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5648149
Report Number0009617544-2016-00182
Device Sequence Number308559
Product Code LXH
UDI-Device Identifier07613327273328
UDI-Public(01)07613327273328
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48906075
Device Lot Number12C457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/11/2016
Supplement Report FDA Received Date08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1